# SDR TRAX200700566

- Difficulty date: April 24, 2007
- Submitted: April 27, 2007
- Operation: Air carrier
- Aircraft: N839AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7284
- Aircraft time: 21,469 hours, 18,207 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

IN FLIGHT NOSE WHEEL STEERING INOP CAUTION MESSAGE.  COMPLIED WITH QRH.  CAUTION MESSAGE PERSISTED.  LANDED WITH NOSE WHEEL STEERING INOP.  EMERGENCY DECLARED.
